Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

Translations of functions iv vector Hardy classes on the unit disk

Seria
Rozprawy Matematyczne tom/nr w serii: 359 wydano: 1996
Zawartość
Warianty tytułu
Abstrakty
EN
Abstract
The paper contains studies of relationships between properties of the "translation" mappings $T_F$ and the topological and geometric structure of spaces X and Hardy classes $h^p(𝔻,X)$ of X-valued harmonic functions on the open unit disk 𝔻 in ℂ (X is a Banach space). The mapping $T_F$ transforming the unit circle 𝕋 of ℂ into $h^p(𝔻,X)$ is associated with a function $F ∈ h^p(𝔻,X)$ by the formula $T_F(t) = F ∘ ϕₜ$, where ϕₜ is the rotation of 𝔻 through t.

Acknowledgments
This work is based in part on the author's doctoral thesis written at the Institute of Mathematics of the Polish Academy of Sciences under the supervision of Professor Lech Drewnowski. I wish to thank Professor Z. Lipecki for bringing the paper [I-M] to my attention, and Professor P. Wojtaszczyk for his remarks about my doctoral thesis. I would particularly like to thank Professor L. Drewnowski whose remarks allowed me to improve the paper. This research was supported in part by Komitet Badań Naukowych (State Committee for Scientific Research), Poland, grant no. 2 P301 003 07.
EN
CONTENTS
   Introduction...................................................................................................5
0. Preliminaries................................................................................................7
1. Fundamental properties of harmonic vector functions...............................13
2. Hardy spaces of vector functions...............................................................15
   Relations between scalar and vector Hardy classes...................................15
   The factorization theorem for $H^p(𝔻,X)$...................................................19
   Nontangential limits of functions in $h^p(𝔻,X)$...........................................22
   Properties of functions in $h^p(𝕋,X)$..........................................................27
3. Spaces $h^p(𝔻,X)$ and $M_p(𝕋,X)$..........................................................29
4. The sets of translates of harmonic functions..............................................33
5. Translations of functions from Hardy classes..............................................37
6. Translations of functions from Smirnov classes...........................................41
7. Translations of measures from $M_p(G,X)$................................................43
8. A criterion of uncomplementability of $L^p(λ_G,X)$ in $M_p(G,X)$.............53
9. Pettis integrability of the translation function for vector measures...............64
   References...................................................................................................77
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 359
Liczba stron
79
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, Tom CCCLIX
Daty
wydano
1996
otrzymano
1995-07-13
poprawiono
1996-02-12
Twórcy
  • Faculty of Mathematics and Computer Sciences, A. Mickiewicz University, Matejki 48/49, 60-769 Poznań, Poland, michalak@math.amu.edu.pl
Bibliografia
  • [Bl-1] O. Blasco, Boundary values of function in vector valued Hardy spaces and geometry of Banach spaces, J. Funct. Anal. 78 (1988), 346-364.
  • [Bl-2] O. Blasco, Boundary values of vector valued functions in Orlicz-Hardy classes, Arch. Math. (Basel) 49 (1987), 434-439.
  • [Bog] W. M. Bogdanowicz, Integral representations of linear continuous operators on $L^p$ spaces of Lebesgue-Bochner summable functions, Bull. Acad. Polon. Sci. 13 (1965), 801-808.
  • [Bou] J. Bourgain, Dunford-Pettis operators on L¹ and the Radon-Nikodym property, Israel J. Math. 37 (1980), 34-47.
  • [B-F-T] J. Bourgain, D. H. Fremlin and M. Talagrand, Pointwise compact set of Baire-measurable functions, Amer. J. Math. 100 (1978), 845-886.
  • [Bu-1] A. V. Bukhvalov, Hardy spaces of vector-valued functions, Zap. Nauchn. Sem. LOMI 65 (1976) 5-16 (in Russian).
  • [Bu-2] A. V. Bukhvalov, On the analytic Radon-Nikodym property, in: Function Spaces, Proc. Second Internat. Conf., Poznań 1989, Teubner-Texte zur Math. 120, Teubner, 1991, 211-228.
  • [B-D] A. V. Bukhvalov and A. A. Danilevich, Boundary properties of analytic functions with values in Banach spaces, Mat. Zametki 31 (1982), 203-214 (in Russian).
  • [Ca] V. Caselles, Characterization of weakly sequentially complete Banach lattices, Math. Z. 190 (1985), 379-385.
  • [Cha] S. D. Chatterji, Martingale convergence and the Radon-Nikodym theorem in Banach spaces, Math. Scand. 22 (1968), 21-41.
  • [Dah] M. Daher, Une remarque sur la propriété de Radon-Nikodym, C. R. Acad. Sci. Paris Sér. A 313 (1991), 269-271.
  • [Dan] A. A. Danilevich, Boundary properties of abstract analytic functions and their applications, Mat. Sb. 100 (1976), 507-533 (in Russian).
  • [D-U] J. Diestel and J. J. Uhl, Vector Measures, Math. Surveys 15, Amer. Math. Soc., Providence, R.I., 1977.
  • [D-D] P. Domański and L. Drewnowski, Uncomplementability of the spaces of norm continuous functions in some spaces of "weakly" continuous functions, Studia Math. 97 (1991), 245-251.
  • [Dr] L. Drewnowski, Nonseparability of the quotient space cabv(Σ,m;X)/L¹(m;X) for Banach spaces X without the Radon-Nikodym property, ibid. 104 (1993), 125-132.
  • [D-E] L. Drewnowski and G. Emmanuele, The problem of complementability for some spaces of vector measures of bounded variation with values in Banach spaces containing copies of c₀, ibid. 104 (1993), 111-123.
  • [E] G. Emmanuele, Some more Banach spaces for which complementability of spaces of Bochner integrable functions in spaces of vector measures occurs, preprint.
  • [Du] P. L. Duren, Theory of $H^p$-Spaces, Pure Appl. Math. 38, Academic Press, New York, 1970.
  • [D-S] N. Dunford and J. Schwartz, Linear Operators, Part 1, Interscience Publ., New York, 1958.
  • [F-T] D. H. Fremlin and M. Talagrand, A decomposition theorem for additive set-functions, with applications to Pettis integral and ergodic means, Math. Z. 168 (1979), 117-142.
  • [F-R] F. J. Freniche and L. R. Rodrí guez-Piazza, Linear projections from a space of measures onto its Bochner integrable subspace, preprint.
  • [Gam] T. Gamelin, Uniform Algebras, Prentice-Hall, Englewood Cliffs, N.J., 1969.
  • [Gar] J. Garnett, Bounded Analytic Functions, Academic Press, New York, 1981.
  • [Gr-1] C. Grossetête, Sur certaines classes de fonctions harmoniques dans le disque à valeurs dans un espace vectoriel topologique localement convexe, C. R. Acad. Sci. Paris Sér. A 273 (1971), 1048-1051.
  • [Gr-2] C. Grossetête, Classes de Hardy et de Nevanlinna pour les fonctions holomorphes à valeurs vectorielles, ibid. 274 (1972), 251-253.
  • [Hal] P. R. Halmos, Measure Theory, Van Nostrand, New York, 1950.
  • [H-L] G. H. Hardy and J. E. Littlewood, Some properties of conjugate functions, J. Reine Angew. Math. 167 (1932), 405-423.
  • [He] M. Heins, Vector valued harmonic functions, in: Functions, Series, Operators, Vol. 1, Colloq. Math. Soc. János Bolyai 35, North-Holland, 1983, 621-632.
  • [H-R] F. Hewitt and K. A. Ross, Abstract Harmonic Analysis, Vol. 1, Grundlehren Math. Wiss. 150, Springer, 1978.
  • [H-P] E. Hille and R. S. Phillips, Functional Analysis and Semi-Groups, Colloq. Publ. 31, Amer. Math. Soc., Providence, R.I., 1957.
  • [Ho] J. Hoffmann-Jοrgensen, Sums of independent Banach space valued random variables, Studia Math. 52 (1974), 159-186.
  • [I-M] A. Iwanik and J. Mioduszewski, Independence with respect to families of characters, Colloq. Math. 56 (1988), 383-392.
  • [K-P-R] N. J. Kalton, N. T. Peck and J. W. Roberts, An F-space Sampler, London Math. Soc. Lecture Note Ser. 89, Cambridge Univ. Press, 1984.
  • [Ko] P. Koosis, Introduction to Hₚ Spaces, London Math. Soc. Lecture Note Ser. 40, Cambridge Univ. Press, 1980.
  • [Kw] S. Kwapień, On Banach spaces containing c₀. A supplement to the paper by Hoffmann-Jοrgensen "Sums of independent Banach space valued random variables", Studia Math. 52 (1974), 187-188.
  • [L-S] J. Lindenstrauss and C. Stegall, Examples of separable spaces which do not contain l₁ and whose duals are nonseparable, ibid. 54 (1975), 81-105.
  • [M-1] K. Musiał, The weak Radon-Nikodym property in Banach spaces, ibid. 64 (1979), 151-173.
  • [M-2] K. Musiał, Topics in the theory of Pettis integration, Rend. I.M.U. Trieste 23 (1991), 177-262.
  • [Nam] I. Namioka, Neighborhoods of extreme points, Israel J. Math. 5 (1967), 145-152.
  • [Naw-1] M. Nawrocki, The Fréchet envelopes of vector-valued Smirnov classes, Studia Math. 94 (1989), 61-75.
  • [Naw-2] M. Nawrocki, Duals of vector-valued $H^p$-spaces for 0 < p < 1, Indag. Math. 2 (1991), 233-241.
  • [Pie] A. Pietsch, Operator Ideals, Deutscher Verlag Wiss., Berlin, 1978.
  • [Pis] G. Pisier, Une propriété de stabilité de la classe des espaces ne contenant pas l₁, C. R. Acad. Sci. Paris Sér. A 285 (1978), 747-749.
  • [Ri] W. J. Ricker, Characterization of Poisson integrals of vector valued functions and measures on the unit circle, Hokkaido Math. J. 16 (1987), 29-42.
  • [R-S] L. H. Riddle and E. Saab, On functions that are universally Pettis integrable, Illinois J. Math. 29 (1985), 509-531.
  • [Ros-1] H. P. Rosenthal, Projections onto translation-invariant subspaces of $L^p(G)$, Mem. Amer. Math. Soc. 63 (1966).
  • [Ros-2] H. P. Rosenthal, On factors of C([0,1]) with nonseparable dual, Israel J. Math. 13 (1972), 361-378.
  • [Ru-1] W. Rudin, Real and Complex Analysis, McGraw-Hill, New York, 1974.
  • [Ru-2] W. Rudin, Function Theory in the Unit Ball of ℂⁿ, Springer, Berlin, 1981.
  • [Ru-3] W. Rudin, Homomorphisms and translations in $L^∞(G)$, Adv. in Math. 16 (1975), 72-90.
  • [Sa] H. H. Schaefer, Banach Lattices and Positive Operators, Grundlehren Math. Wiss. 215, Springer, New York, 1974.
  • [Sw] L. Schwartz, Radon Measures on Arbitrary Topological Spaces and Cylindrical Measures, Oxford Univ. Press, 1973.
  • [Sin] I. Singer, Linear functionals on the space of continuous functions from a compact Hausdorff space into a Banach space, Rev. Math. Pures Appl. 3 (1957), 201-215 (in Russian).
  • [Ta-1] M. Talagrand, Pettis integral and measure theory, Mem. Amer. Math. Soc. 307 (1984).
  • [Ta-2] M. Talagrand, Convex hull of sets of measurable functions, Riemann measurable functions and measurability of translations, Ann. Inst. Fourier (Grenoble) 32 (1982), 39-69.
  • [W] P. Wojtaszczyk, Banach Spaces for Analysts, Cambridge Univ. Press, Cambridge, 1991.
Języki publikacji
EN
Uwagi
1991 Mathematics Subject Classification: Primary 46E40, 46E27, 46B20, 46B22, 46G10; Secondary 46B03, 28C10, 46J15, 32A35
Identyfikator YADDA
bwmeta1.element.zamlynska-1daf756d-fb23-4b44-833d-0876d0dbb61a
Identyfikatory
ISSN
0012-3862
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.